# SDR AALA20130917008

- Difficulty date: September 16, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 40,128 hours, 19,411 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 19D INOPERATIVE.  FOUND CONNNECTOR OFF.  RECONNECTED CONNECTOR.  OPERATIONS CHECKED NORMAL.
